# SDR CALA2024011900145

- Difficulty date: January 6, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 76,502 hours, 33,218 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: D5347051820000
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED SUPPORT TASK (AD 2023-06-08): AFT CARGO TRACK HOLE AT FR58 STR34L HAS CRACK INDICATION AT 6 AND 12 O?CLOCK POSITIONS. REPAIR BEFORE FURTHER FLIGHT. CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS PER STEP 12. 5340-01430 ON OR BEFORE THE AC REACHES 71418 TOTAL FLIGHT CYCLES OR 152901 TOTAL FLIGHT HOURS, WHICHEVER COMES FIRST. ACCOMPLISH INITIAL INSPECTIONS OF UPPER TRACK HOLE AT LH FR58 BETWEEN STR33L-34L PER PART 2 OF THE LATEST REVISION OF ECRA.  REPAIRED DISCREPANT HOLE LOCATED IN THE AFT CARGO PIT AT FR58 4 AND LC-73. STR34L IAW ECRA 5341-01430. REPAIR IS CATEGORY -B-. SEE DIP CREATED FOR REPETITIVE INSPECTION REQUIREMENTS.  OK TO DIP PER ECRA 5341-01430 ON OR BEFORE THE AIRCRAFT REACHES TOMC-APPROVAL FROM SC1ELBYC COMMENT 71,418 TOTAL AIRCRAFT FLIGHT CYCLES OR 152,901 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST."
